GLOBALIZATIONS OF PARTIAL ACTIONS ON NON UNITAL RINGS

Angel Del Rio Mateos, Michael Dokuchaev, Juan Jacobo Simon

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

In this note we prove a criteria for the existence of a globalization for a given partial action of a group on an $ s$-unital ring. If the globalization exists, it is unique in a natural sense. This extends the globalization theorem from Dokuchaev and Exel, 2005, obtained in the context of rings with $ 1.$
Original languageEnglish
Pages (from-to)343-352
Number of pages10
JournalProceedings of the American Mathematical Society
Volume135
Issue numberProc. Amer. Math. Soc. 135 (2007), 343-352.
Publication statusPublished - 2007

Keywords

  • unital rings

Fingerprint Dive into the research topics of 'GLOBALIZATIONS OF PARTIAL ACTIONS ON NON UNITAL RINGS'. Together they form a unique fingerprint.

Cite this